# SDR FDEA201012294763

- Difficulty date: December 29, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Part number: 112N7005
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON OTBD WING TO PYLON MID SPAR SUPPORT FITTING HAS A GOUGED BUSHING.  REPAIRED DAMAGE ON NR2 PYLON IAW EA F-5720-142296. WINGS FITTINGS-AD2004-12-07-EO F-  5450-7-5003.  NR2 ENG PYLON OTBD SIDE LOAD FITTING OS HOLE.  MAJOR REPAIR.
